# SDR AU000849

- Difficulty date: April 23, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300A
- Propeller: Mcauly 1C172EM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 631639
- Condition: Seized
- Location: Engine
- Part time: 466 cycles
- Component: Engine, Cont
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE STUCK IN VALVE GUIDE.  (X)
